# SDR CALA2025031102719

- Difficulty date: March 6, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N17333
- Make and model: Boeing 737-8
- Aircraft serial: 67587
- Aircraft time: 5,096 hours, 1,758 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR SLIDE COVER NOT FLUSH VERIFIED DOOR 1R SLIDE ASSY IS INSTALLED CORRECTLY. REF AMM 25-66-01.
